# SDR ASAA2015103113572

- Difficulty date: October 31, 2015
- Submitted: November 4, 2015
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 31,616 hours, 9,497 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH004566
- Condition: Failed
- Location: Nr 2
- Part time: 22,829 hours, 7,756 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 DRIVE LIGHT NOT ILLUMINATED.  ACFT GROUNDED. R & R NR 2 ENGINE IDG REF AMM 24-11-11-400-801.  REMOVED AND INSPECTED OIL FILTER FROM THE REMOVED IDG FOR CONTAMINATION, NO CONTAMINATION FOUND.  PERFORMED IDG OPS TEST, AND LEAK CHECKED.  OPS AND LEAK CHECK GOOD, REF AMM 24-11-00-700-803.
